# SDR FDEA201512224067

- Difficulty date: December 22, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,744 hours, 25,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE EXTERIOR EMERGENCY LIGHT ON FWD RT DOOR INOPERATIVE.   BULB REPLACED BUT LIGHT STILL INOPERATIVE.   CLEANED LAMP SUPPORT & TIGHTENED THE SOCKET.  PERFORMED ADJUSTMENT TEST IAW AMM 33-51-00-5, FOUND SATISFACTORY.
